# SDR CA000720012

- Difficulty date: July 5, 2000
- Submitted: July 24, 2000
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 10,829 hours
- Engine: Allsn 250C20
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Chamb
- Part number: 23031260
- Condition: Cracked
- Location: Patch Area
- Part time: 13,900 hours
- Component: Engine Turbine, Allsn, 6898734
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) A HIGHER THAN NORMAL T.O.T. WAS EXPERIENCED UNDER NORMAL OPERATING TO-QUE SETTINGS.  AIRCRAFT ENGINE WAS INSPECTED UPON LANDING TO DETECT A POSSIBLE MALFUNCTION.  A CRACK WAS DISCOVERED IN THE COMBUSTION CASE ASSEMBLY IN THE REINFORCED PATCH AREA OF THE LEFT TUBE INSIDE CURVE AREA.  A PREVIOUS AND RECURRING PROBLEM; HENCE, THE REINFORCING PATCH.
